Alert archive / Colorado / Flash Flood Watches in 2016
Flash Flood Watch 2, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood watch at Jul 1, 2016, 9:57 AM MDT for 15 counties in Colorado. It took effect at Jul 1, 2016, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2016, 9:57 AM MDT (15:57 UTC)
- In effect from
- Jul 1, 2016, 12:00 PM MDT
- Expired
- Jul 1, 2016, 8:29 PM MDT
- In force
- 8 hr
- Issued by
- NWS Denver/Boulder, CO
- Flood severity
- None
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Clear Creek County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Morgan County, CO, Park County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 24 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 4.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
591 WGUS65 KBOU 011557 FFABOU URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE DENVER/BOULDER CO 957 AM MDT FRI JUL 1 2016 COZ035-036-038>047-020000- /O.NEW.KBOU.FF.A.0002.160701T1800Z-160702T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS... HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN... LAKEWOOD...LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER...STONEHAM...EATON... FORT LUPTON...GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH... WIGGINS...BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO... LIMON...MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER 957 AM MDT FRI JUL 1 2016 ...FLASH FLOOD WATCH IN EFFECT NOON THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * FLASH FLOOD WATCH FOR THE FRONT RANGE FOOTHILLS...URBAN CORRIDOR AND ADJACENT PLAINS IN COLORADO INCLUDING THE DENVER METRO AREA * NOON THROUGH THIS EVENING * NUMEROUS THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER THE FOOTHILLS AND PALMER DIVIDE THEN SHIFT EASTWARD ACROSS THE I-25 CORRIDOR AND ADJACENT PLAINS LATE THIS AFTERNOON AND EVENING. THE AIRMASS WILL REMAIN VERY MOIST AND BECOME INCREASINGLY UNSTABLE WITH AFTERNOON HEATING. THE SLOWER MOVING STORMS COULD PRODUCE VERY HEAVY RAIN WITH THE POTENTIAL FOR FLASH FLOODING. THE STRONGER STORMS COULD PRODUCE UP TO 2 INCHES OF RAINFALL IN LESS THAN ONE HOUR...AND UP TO 4 INCHES OF RAINFALL IN 2 TO 3 HOURS IF A STORM BECOMES STATIONARY. * FLASH FLOODING MAY CAUSE RAPID RISES IN RIVERS AND STREAMS... AND FLOODING IN NORMALLY DRY CREEKS AND LOW LYING AREAS. HEAVY RAIN MAY OVERWHELM DRAINAGE SYSTEMS CAUSING OVERTOPPING OF ROADS AT CREEK CROSSINGS AND FLOODING OF CITY STREETS. RURAL ROADS MAY WASH OUT...AND ROCK AND MUD SLIDES ARE POSSIBLE IN MOUNTAIN AREAS...ESPECIALLY IN THE BURN SCARS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
2 follow-up statements
412 WGUS65 KBOU 012145 FFABOU FLOOD WATCH NATIONAL WEATHER SERVICE DENVER/BOULDER CO 345 PM MDT FRI JUL 1 2016 COZ035-036-038>047-020400- /O.CON.KBOU.FF.A.0002.000000T0000Z-160702T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS... HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN... LAKEWOOD...LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER...STONEHAM...EATON... FORT LUPTON...GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH... WIGGINS...BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO... LIMON...MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER 345 PM MDT FRI JUL 1 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * FLASH FLOOD WATCH FOR THE FRONT RANGE FOOTHILLS...URBAN CORRIDOR AND ADJACENT PLAINS IN COLORADO INCLUDING THE DENVER METRO AREA * UNTIL 10 PM MDT THIS EVENING * SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON AND EVENING. THE AIRMASS WILL REMAIN VERY MOIST AND UNSTABLE WITH AFTERNOON HEATING. THE SLOWER MOVING STORMS COULD PRODUCE VERY HEAVY RAIN WITH THE POTENTIAL FOR FLASH FLOODING. THE STRONGER STORMS COULD PRODUCE 1.5 TO 3 INCHES OF RAINFALL IN ONE HOUR. * FLASH FLOODING MAY CAUSE RAPID RISES IN RIVERS AND STREAMS... AND FLOODING IN NORMALLY DRY CREEKS AND LOW LYING AREAS. HEAVY RAIN MAY OVERWHELM DRAINAGE SYSTEMS CAUSING OVERTOPPING OF ROADS AT CREEK CROSSINGS AND FLOODING OF CITY STREETS. RURAL ROADS MAY WASH OUT...AND ROCK AND MUD SLIDES ARE POSSIBLE IN MOUNTAIN AREAS...ESPECIALLY IN THE BURN SCARS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
249 WGUS65 KBOU 020229 FFABOU FLOOD WATCH NATIONAL WEATHER SERVICE DENVER/BOULDER CO 829 PM MDT FRI JUL 1 2016 COZ035-036-038>047-020330- /O.CAN.KBOU.FF.A.0002.000000T0000Z-160702T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS... HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN... LAKEWOOD...LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER...STONEHAM...EATON... FORT LUPTON...GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH... WIGGINS...BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO... LIMON...MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER 829 PM MDT FRI JUL 1 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL COLORADO...EAST CENTRAL COLORADO...NORTH CENTRAL COLORADO AND NORTHEAST COLORADO HAS BEEN CANCELLED. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE FOR THE REST OF THE EVENING BUT THE FLASH FLOOD THREAT HAS DIMINISHED FOR THE REST OF TONIGHT. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood watch went out at Jul 1, 3:26 AM MDT, 6 hours 31 minutes earlier.
Area forecast discussion, Jul 1, 3:26 AM MDT, 6 hours 31 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 326 AM MDT FRI JUL 1 2016 .SHORT TERM...(Today and tonight) Issued at 324 AM MDT Fri Jul 1 2016 Confidence in today's fcst is not high based on what happened yesterday. Currently there appears to be a disturbance moving across nrn CO which is triggering some sct showers across the plains. Meanwhile a 2nd feature is supposed to move into the four corners area late this aftn and then move across srn CO tonight. Precipitable water values by aftn will range fm near 1.20" along the front range to as high as 1.50" across the ern plains. At the surface the flow east of the mtns will become more sely this aftn with potentially a Denver Cyclone developing by midday to the sw of Denver. Overall with abundant moisture should see another round of showers and tstms across the higher terrain this aftn into the early evening hours with the best focus possibly along and south of I-70. Over nern CO if a Denver Cyclone does dvlp like the HRRR shows then a convergence zone may center itself over the Denver metro area which could act as a focus for stronger tstm development by early aftn and across the Palmer Divide. Further north would expect tstm coverage will be more sct. With high PW's the potential exists for heavy rainfall in some areas especially fm Denver south to the Palmer Divide and points eastward. The big quesion is whether storms will gradually propagate to the east along outflow boundaries or will they potentially train over the same areas. At this point not sure how things will evolve so will not issue a Flash Flood Watch at this time due to so much uncertainty. As for svr threat mid lvl temps rise a few degrees by aftn so believe main threat would be gusty winds especially across the Palmer Divide towards Limon where mid lvl winds will be stronger. As for highs this aftn will keep readings mainly in the 70s across the plains. For tonight if the disturbance over swrn CO does move across srn CO then threat of additional showers and tstms may continue overnight especially across srn areas of the cwa. .LONG TERM...(Saturday through Thursday) Issued at 224 AM MDT Fri Jul 1 2016 On Saturday, an upper level ridge of high pressure will be centered over the Gulf of Mexico, with a shortwave trough moving across Colorado. This pattern should produce scattered afternoon and evening showers and storms across the region. Pw's are around an inch, therefore some of the storms could produce brief heavy rain. On Sunday, the models show the upper high rebuilding over the Desert Southwest which should bring drier air into the state. This would result in warmer and drier weather across north central and northeastern Colorado. There may be enough moisture, combined with daytime heating, to produce isolated to scattered high based storms mainly over the higher terrain. On Monday, the models show a 50kt jet max moving across southern Colorado, while the ECMWF has a weak shortwave moving across the state. These features may be enough to produce a few storms across the CWA. Soundings look somewhat dry, therefore would expect mainly light to moderate rain and gusty winds with the storms. Tuesday looks to be the driest day of the week as GFS and ECMWF soundings show PW's falling below 0.75 inch. On Wednesday, the models show the flow of monsoonal moisture returning to the region as the upper level ridge shifts eastward into the southern plains states. If this pattern verifies, we should see an increase in shower and thunderstorms activity across north central and northeastern Colorado Wednesday and Thursday. As for Temperatures, Saturday should be the coolest day of the period with highs in the 70s and low 80s on the plains. Temperatures should warm back into the 80s on Sunday and into the 90s by Tuesday. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 224 AM MDT Fri Jul 1 2016 HRRR and RAP continue to show some type of Denver Cyclone by midday with a convergence zone setting up over Denver. Thus could see stronger storms dvlp along this bndry as early as 19z. Both models show some potential of redevelopment by 23z after first line of storms move through by 21z. Thus will have a tempo/prob group thru at least 00z. For tonight there may be a chc of showers and possibly an early evening tstm with activity decreasing by 03z. As for winds will keep them mainly sse thru early aftn however outflow boundaries will likely lead to chaotic wind directions for most of the aftn after 19z. For this evening will have winds becoming ssw. && .HYDROLOGY... Issued at 324 AM MDT Fri Jul 1 2016 Storms will have the potential to drop 1 to 2 inches of rain in one hour with isolated amounts up to 3 inches in a few spots. The most likely area for heavier rainfall would be from Denver south to the Palmer Divide extending eastward towards Limon. In addition areas in the southern Foothills could see some heavier rainfall as well. && .BOU Watches/Warnings/Advisories... None. && SHORT TERM...RPK LONG TERM...Kalina AVIATION...RPK HYDROLOGY...RPK
Hazardous weather outlook, Jul 1, 4:01 AM MDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 401 AM MDT FRI JUL 1 2016 COZ030>051-021015- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 401 AM MDT FRI JUL 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL INCREASE OVER THE HIGHER TERRAIN BY MIDDAY WITH ADDITIONAL ACTIVITY DEVELOPING ALONG THE FRONT RANGE BY EARLY AFTERNOON WHICH WILL THEN SPREAD EASTWARD ACROSS THE PLAINS BY MID TO LATE AFTERNOON. HEAVY RAINFALL WILL BE POSSIBLE FROM SOME OF THE STORMS FROM THE SOUTHERN FOOTHILLS ACROSS THE PLAINS. RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE WITH ISOLATED AMOUNTS UP TO 3 INCHES IN A FEW LOCATIONS. THUS THIS MAY LEAD TO SOME LOCALIZED FLASH FLOODING ESPECIALLY FROM DENVER SOUTH TO THE PALMER DIVIDE AND EASTWARD TOWARDS LIMON. WHILE HEAVY RAIN IS THE MAIN THREAT...THERE IS ALSO A SMALL THREAT OF SEVERE THUNDERSTORMS ON THE PLAINS THIS AFTERNOON WITH HAIL UP TO ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY IT WILL REMAIN RELATIVELY COOL WITH A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ON SATURDAY. A FEW OF THE STORMS COULD PRODUCE HEAVY RAIN. A WARMING AND DRYING TREND IS EXPECTED OVER THE FOURTH OF JULY WEEKEND...WITH TEMPERATURES CLIMBING BACK INTO THE 90S BY TUESDAY OF NEXT WEEK...WITH GENERALLY A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 6:03 PM MDT | Special Weather Statement | BOU | Lincoln | 42 min |
| Jun 30, 6:22 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 23 min |
| Jul 1, 2:01 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 44 min |
| Jul 1, 2:44 PM MDT | Areal Flood Advisory | BOU | Douglas, Elbert | 2 hr |
| Jul 1, 2:53 PM MDT | Areal Flood Advisory | BOU | Adams | 2 hr |
| Jul 1, 3:29 PM MDT | Special Weather Statement | BOU | Weld | 46 min |
Nearby
Flash Flood Watches in Colorado, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.